# SDR AALA202301033788

- Difficulty date: December 18, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219021100
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM / RAIL BETWEEN FR 64 AND FR 66 AT -Y1292. MAINTENANCE REPLACED FLOOR BEAM PER SRM 51-72-11.
